It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Thyroid Disorders Board Index
Pages: 1 2 3 4 5 Showing 1 - 20 of 103 for tingling in hands and arms. (0.601 seconds)


... Hi, I am new to this board. I have had a tingling sensation in my hands and feet for about five months now. Sometimes I feel a strange pain just going through my hands or arms. I am also very fatigued and have noticed some hair loss. ... (2 replies)
... I'm trying to adjust my med. dose after RAI and getting constant tingling in my hands and arms. My Dr. just increased my dose so I'm hoping this will help. ... (5 replies)
... for a year now started up around the time I quit smoking and my thyroid went crazy. ... (7 replies)

... I had the tingling in my hands for a long time before I found out about my high blood calcium. ... (33 replies)
... which caused my parathyroid glands to go into shock. These 4 little glands are behind the thyroid and control your calcium level. My calcium had dropped very low, I had to stay in hospital for 6 days to get calcium up. ... (33 replies)
... The same thing happened with me after my TT. Check the calcium levels in your blood. I was taking a ton of calcium orally, but wasn't absorbing it. I had a couple of days in the hospital with IV's to replenish the calcium. ... (5 replies)
... symptoms include soreness in arms and legs, tinnitus, tingling in hands and feet, hair loss, and moody and weepy. The tinnitus and weepiness are new in the last 4 weeks, the others have been ongoing. I can't seem to make any progress and have it stick. ... (14 replies)
... It affects my arms, legs, hands and feet. ... (11 replies)
... Hi there, I was reading over the post to my quote this afternoon & ran across yours. I take .150 mcg of synthroid - I was taking .175 mcg but the Dr changed it because my T3 was normal & my was high. I am on the computer all day at my job - but I'm just not sure which way to go. I guess I need to tell my Dr - he is so thorough - guess he will have me on the run again for... (33 replies)
... Without adequate hormone replacement doses your symptoms will gradually occur more frequently and become more intense. ... (33 replies)
... I have both hypothyoidism and hashimoto's disease. I also had hyperparathyroid disease. ... (33 replies)
... PLEASE be patient as you read this story, as this has been a NIGHTMARE, and I NEED ADVICE. PLEASE help me . ... (1 replies)
... Carpal tunnel syndrome and peripheral neuropathy are both associated with thyroid disorders. My neuropathy started as buring pain in the soles of my feet, then also in the palms of my hands. Warm weather makes it worse. At times I've had to stick my feet in ice water for relief. ... (7 replies)
... mg of magnesium at night and have done so every night, no more tingling. ... (15 replies)
My symptoms
May 4, 2008
... Menstrual period stopped. For a long time I had really bad, heavy periods. Then in December my periods just stopped. ... (10 replies)
Tingling
Jan 25, 2008
... I was just reading through all the post for this thread and WOW...we all are really lacking something or other. I had the tingling feeling in my face and it was due to low calcium. I had it in my hands and arms and it was due to neuropathy from my diabetes. ... (13 replies)
... I would like all RAI participants to add their comments on how they are these days. I do not know anyone who has taken it and feels good! I'll listen to whatever you have to say and see if we can gather some good ideas to start making us feel better! Thanks. ... (2 replies)
... plus my nose and now my lips. ... (8 replies)
... Carpal tunnel originates in the wrist, cubital tunnel in the elbows and tarsal tunnel in the ankles. ... (10 replies)
... I have osteoarthritis and had to have wrist surgery to remove a very small bone that has no use...lol. ... (33 replies)




Pages: 1 2 3 4 5

All times are GMT -7. The time now is 05:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!